Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Slicing Bing doubles

David Cimasoni

Algebraic & Geometric Topology 6 (2006) 2395–2415
Bibliography
1 A Beliakova, S Wehrli, Categorification of the colored Jones polynomial and Rasmussen invariant of links arXiv:math.QA/0510382
2 R H Bing, A homeomorphism between the $3$-sphere and the sum of two solid horned spheres, Ann. of Math. $(2)$ 56 (1952) 354 MR0049549
3 R Budney, JSJ-decompositions of knot and link complements in the 3-sphere arXiv:math.GT/0506523
4 J C Cha, K H Ko, Signature invariants of links from irregular covers and non-abelian covers, Math. Proc. Cambridge Philos. Soc. 127 (1999) 67 MR1692511
5 D Cimasoni, V Florens, Generalized Seifert surfaces and signatures of colored links arXiv:math.GT/0505185
6 D Cooper, The universal abelian cover of a link, from: "Low-dimensional topology (Bangor, 1979)", London Math. Soc. Lecture Note Ser. 48, Cambridge Univ. Press (1982) 51 MR662427
7 M H Freedman, F Quinn, Topology of 4-manifolds, Princeton Mathematical Series 39, Princeton University Press MR1201584
8 S Friedl, Link concordance, boundary link concordance and eta-invariants, Math. Proc. Cambridge Philos. Soc. 138 (2005) 437 MR2138572
9 S Harvey, Homology cobordism invariants and the Cochran-Orr-Teichner filtration of the link concordance group arXiv:math.GT/0609378
10 A Hatcher, Basic Topology of 3-Manifolds
11 A Kawauchi, On the Alexander polynomials of cobordant links, Osaka J. Math. 15 (1978) 151 MR0488022
12 K H Ko, private communication
13 K H Ko, Seifert matrices and boundary link cobordisms, Trans. Amer. Math. Soc. 299 (1987) 657 MR869227
14 C Livingston, Computations of the Ozsváth-Szabó knot concordance invariant, Geom. Topol. 8 (2004) 735 MR2057779
15 C Livingston, S Naik, Ozsváth-Szabó and Rasmussen invariants of doubled knots, Algebr. Geom. Topol. 6 (2006) 651 MR2240910
16 K Murasugi, On the Arf invariant of links, Math. Proc. Cambridge Philos. Soc. 95 (1984) 61 MR727081
17 J Rasmussen, Khovanov homology and the slice genus arXiv:math.GT/0402131
18 L Rudolph, Quasipositivity as an obstruction to sliceness, Bull. Amer. Math. Soc. $($N.S.$)$ 29 (1993) 51 MR1193540
19 L Rudolph, An obstruction to sliceness via contact geometry and “classical” gauge theory, Invent. Math. 119 (1995) 155 MR1309974
20 D Sheiham, Invariants of boundary link cobordism, Mem. Amer. Math. Soc. 165 (2003) MR1997849
21 A Shumakovitch, Rasmussen invariant, Slice-Bennequin inequality, and sliceness of knots arXiv:math.GT/0411643
22 P Teichner, private communication